Communications in Analysis and Geometry
Volume 13 (2005)
Gluing Seiberg-Witten monopoles
Pages: 697 – 725
We establish a canonical gluing procedure for Seiberg-Witten monopoles on the two pieces of a closed, oriented four-manifold $X$ which is split along a $3$-dimensional closed, oriented submanifold. We only assume that the (unperturbed) character variety is Kuranishi-smooth and the limiting maps are transversal-then we will be able to glue regular monopoles over the irreducible points of the character variety.
2010 Mathematics Subject Classification
Primary 53C07. Secondary 57Rxx, 58Jxx.
Published 1 January 2005